# SDR ABX030320

- Difficulty date: August 1, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 42,240 hours, 35,020 cycles
- Engine: Ge CF680A
- Engine time: 37,043 hours, 29,258 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580239
- Condition: Malfunctioned
- Location: Left
- Part time: 37,043 hours, 29,258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE AND QUANTITY LOSS WITH 5.1 VIBRATION THAT COULD BE FELT THROUGH THE AIRCRAFT AND THE ENGINE SHUT DOWN.  REPLACED ENGINE IAW WORK PACK 600178060.
